# SDR R61A2025121800541

- Difficulty date: November 21, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 45,288 hours, 31,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17004071001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CABIN FWD WET AREA FLOOR STRUCTURE FR16, RBL 28 FLOOR SUPPORT CORRODED. CABIN FWD WET AREA FLOOR STRUCTURE FR16, RBL 28 FLOOR SUPPORT REMOVED AND REPLACED IAW SRM 51-41-01.
